Julie Rehmeyer's 'Through the Shadowlands'
Writer Never Give Up talks about Julie Rehmeyer's new book "Through the Shadowlands: A Science Writer's Odyssey into an Illness Science Doesn't Understand" and shares an interview with Julie ...
Discuss the article on the Forums.

So weak after Dibencozide

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by sickntired771, Dec 30, 2014.

  1. sickntired771

    sickntired771

    Messages:
    83
    Likes:
    77
    So I took a Source Naturals Dibencozide tab yesterday (sublingually) and I have been so incredibly weak and tired since. It has made my normal fatigue and weakness that much worse! It could be a coincidence because Sunday was a more adventurous day for me and I may be paying for it with PEM but I just find it odd that Monday AM I was OK until I took the B12 Dibencozide. Any thoughts?
     
  2. minkeygirl

    minkeygirl But I Look So Good.

    Messages:
    4,678
    Likes:
    4,643
    Left Coast
    1. doesn't work for you period 2. Filler issue so try a different brand
     
  3. PeterPositive

    PeterPositive Senior Member

    Messages:
    1,425
    Likes:
    1,027
    Sounds strange. I use the same product, it's good quality, no "bad fillers" that I know of.
    Of course there's a bit too much sugar, but it's less than most other brands.

    Might be a coincidence, I would give it a second chance. If it's the 10mg try cutting it in halves and take 1/2 in the morning and 1/2 in the early afternoon.
     
  4. helen1

    helen1 Senior Member

    Messages:
    970
    Likes:
    1,346
    Canada
    The amount in one tablet for a first try would do most of us in. It's way too much for a first attempt and will get healthy processes going with their toxic byproducts unable to be removed due to low glutathione levels amongst others.

    Start low and go slow is the oft repeated and necessary mantra. Some need to start with 50 mcg, a sliver.
     
  5. PeterPositive

    PeterPositive Senior Member

    Messages:
    1,425
    Likes:
    1,027
    As @helen1 said... if you're starting with Dibencozide the 10mg dose is way too much.
    Most people in this forum (myself included) have started with little crumbs and slowly upped the dose, slowly.

    If you go the "fast and furious" way you may get bad side effects, get scared and drop the supplement for good. B12 can be very beneficial if taken "correctly".

    cheers
     
  6. girlfromeurope

    girlfromeurope Senior Member

    Messages:
    129
    Likes:
    36
    Belgium
    Maybe potassium deficiency, that can happen when you take b12.
     
    Victronix likes this.
  7. sickntired771

    sickntired771

    Messages:
    83
    Likes:
    77
    Thanks guys Ill need to start slower. I have been on b12 methyl and cyano for a while so potassium deficiency would be odd but I was extremely dizzy so maybe I need to supplement with potassium. How much should I take?
     
  8. Critterina

    Critterina Senior Member

    Messages:
    1,202
    Likes:
    700
    Arizona, USA
    Take enough that your symptoms go away. The RDA is 4700 mg, which most of us get from food. Doing methylation supplementation you may need more. Supplement tabs are usually only 99mg, so you can take several at a time. For comparison, single-serving coconut water is often over 600 mg.
     
  9. Victronix

    Victronix Senior Member

    Messages:
    362
    Likes:
    133
    California
    I used potassium gluconate powder that you mix in water, which Fredd has recommended and that worked very well, but is fairly intense, particularly if you haven't needed it until now. Increasing your food potassium is another option, with 2 bananas a day and a couple of large coconut waters. You can't overdose with food potassium sources and they provide other nutrients as well.

    I've often had reactions of exhaustion with what should be stimulating substances and I believe that part of my issue is my adrenals being reactive. This happened to me when I started taking estrogen and I was forced to do the same thing as with mfolate of starting with micro doses because otherwise I was totally wiped out exhausted, non-functional. When I started mfolate I basically ended up sleeping all weekend because of being so tired.

    Usually if the issue is potassium you will also, at some point, feel like crap in terms of having headaches, muscle aches and spasms (the giveaway), heart racing, sweating, etc.
     
  10. helen1

    helen1 Senior Member

    Messages:
    970
    Likes:
    1,346
    Canada
    @sickntired771
    A lot of people can't convert the cyanoB12 form to an active useable form. Apparently it also blocks the active forms so is probably blocking your methylB12 from being absorbed. That may be part of the cause of your symptoms so you may want to seriously reconsider using cyanoB12.
     
    Last edited: Dec 31, 2014
    picante and Victronix like this.
  11. Gondwanaland

    Gondwanaland Senior Member

    Messages:
    4,510
    Likes:
    3,500
    You can add to that the fact that when your body breaks the CyB12 molecule down, cyanide is sent to your kidney to excrete it.
     
    helen1 and picante like this.
  12. sickntired771

    sickntired771

    Messages:
    83
    Likes:
    77
    I am going to up the potassium because I am so dizzy.

    I find that I can't function without the cyano b12 shots. The methyl b12 i take but it's really the shots that help me I think.
     
  13. Gondwanaland

    Gondwanaland Senior Member

    Messages:
    4,510
    Likes:
    3,500
    Well, I certainly would't change what's helping...
     
  14. SwanRonson

    SwanRonson Senior Member

    Messages:
    289
    Likes:
    201
    Alabama
    Chug down a high quality coconut water and see if it helps you feel better. If it's potassium you should feel some relief within an hour. Every now and then I start realizing that my usual brain fog has migrated to dizziness and that usually is accompanied by muscle micro-twitching at various places when I lay down to sleep. It's the muscle twitching that gives it away for me. This seems to happen every couple of weeks. A 400-500mg potassium usually makes me feel much better at those times.

    This is the stuff I usually drink because it's one of the lowest carb counts: http://www.vitadigest.com/groc-859078002092.html

    ...and because I have a Fresh Market really close that keeps it in stock.
     
  15. Critterina

    Critterina Senior Member

    Messages:
    1,202
    Likes:
    700
    Arizona, USA
    Thanks for this! I had a lot of small muscle twitching recently during a 3-day fast, and I was wondering if it was potassium, but too lazy to get out of my warm bed and go look for the potassium in the other end of the cold house.
     
    SwanRonson likes this.
  16. Vegas

    Vegas Senior Member

    Messages:
    576
    Likes:
    753
    Virginia
    Supplementation with high-dose vitamins at high concentrations and co-enzymated forms not found in nature is seemingly a "high-risk/high-reward" proposition. In this instance I would venture a guess that you precipitated an epidsode of organic acidemia. L-methylmalonyl-CoA is a cobalamin-dependent enzymes, but it requires adenosylcobalamin. Circumvention of mitochondrial synthesis of adenosylcobalamin could cause accumulation of organic acids. The weakness you describe is a classic symptom of mitochondrial failure as described in many mitochondrial diseases/organic acid disorders.

    Providing adenosylcobalamin directly and bypassing conversion from hydroxocobalamin is problematic. For one, you are accelerating the isomerization of methylmalonyl-CoA to succinyl-CoA; that is what L-methylmalonyl Co-A mutase does. You can't handle the addition of this TCA intermediate and you are acidifying your cells/muscles. Succinyl-CoA also becomes available to metabolism via a-ketoglutarate, which is made available by deamination of glutamate.

    I am a bit curious if you have ever had an organic acids profile, or perhaps supplemented with other TCA co-factors...lipoic acid, riboflavin, etc. You might also have interesting reactions to Pantethine, Acetyl-carnitine, CoQ10. I'm not advocating use of any of these, particularly the last two but am simply trying to discuss what has happened. I certainly would be careful with BCAA's, though.

    As I see it, there are homologous bacterial genes that perfectly complement our own metabolisms. These anerobic microbes which are sensitive to oxidative stress have things like S-adenosylmethionine synthetase encoding, but this is coupled with butyryl-CoA dehydrogenase capabilities. In other words, rate-limiting reactions controlling methylation are tied to robust capacity by our microbes to suppress the oxidative consequences that these reactions create. I think, your problem is in your gut.

    I could hypothesize about what B vitamins and krebs cycle co-factors might make you feel a bit better, but I don't really want to fix one problem and create another. If you feel you benefit from B12, then perhaps hydroxocobalamin would be a better choice. Good luck.



    upload_2015-1-2_10-56-45.png
     
    zelda, dannybex, SwanRonson and 2 others like this.

See more popular forum discussions.

Share This Page